# SDR GTIA2024051538116

- Difficulty date: May 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 31,293 hours, 14,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL(FUME) REPORTED BY FA'S IN FRONT GALLEY UP TO ROW 2 DURING DESCENT-PERFORMED TSM 05-50-00-810-831-A, NO SMELL NOTED WITH APU BLEED AIR & NO SMEL NOTED WITH ENG BLEED ON AIR PACK SYS 1&2, AC OK FOR SERVICE.
